# SDR FY4Y201202151

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- Aircraft time: 67,847 hours, 39,952 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Part number: 65245712
- Condition: Corroded
- Location: Horiz Stab
- Part time: 67,847 hours, 39,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED 6C CHECK (ASIA PACIFIC AIRLINES N86425), CARD NO. C55-300-10 PART 2 OF 2, FOUND RT HORIZONTAL STABILIZER T/E UPPER BEAM CORRODED AT ELEV STAT 17 & 68.5 PER B727 SRM 55-10-01 FIG 1 SHEET 3 ITEM 5 PENETRATED DEPTH OUT OF LIMIT.  THE ITEM HAS BEEN REPORTED TO DER FOR REQUESTING THE REPAIR APPROVAL DATA.
